Aug 15, 2009
I have been taking Atripla for the past 4 years (well, started on Sustiva/Truvada and then switched to Atripla when it came out). Anyway, I have always been able to handle it without any major side effects, aside from some minor drowsiness in the morning that wore off quickly. However, for the past few days things just don't seem right. Despite dosing around 7pm, I have a very hard time clearing my head until about noon the following day. I don't feel tired or run down, I am just having a hard time with depth perception, dizziness, and if I move around too fast I feel as though I may fall over (vertigo??). Why is this happening all of a sudden? Will it pass? What can I do to eleviate this problem?
| Response from Dr. Henry
You should see your HIV specialist or primary care doctor. The symptoms you are describing would more often be due to something other than a late developing efavirenz side effect such as a middle/inner ear disturbance. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- Fever After Licking Anus Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.